# SDR COMA0560458

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 23,575 hours, 21,038 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5858 - FLAPS FAIL CAUTION.  ADJUSTED THE RIGGING OF THE RT BPSU.
